# SDR DALA2021041402190

- Difficulty date: April 14, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 78,815 hours, 15,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 DURING MIDLIF MOD MAINTENANCE FOUND CORROSION LEVEL 2 ON SEAT TRACK UPPER FLANG END AT 1480 RBL54.75. SEAT TRACK REPAIRED PER SRM. (LP 1781328)
